Skip to content
My WebMD Sign In, Sign Up
viginal discharge
avatar
An_251682 posted:
I have been on Methotrexate for 8 years now and have just developed virginal discharge, I am 68 years of age and have had swabs done which have come back ok my Dr. thinks it is due to Methotrexate side affects, does anyone have this side affect
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
32 of 39 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.